MAUDE Adverse Event Report: VYAIRE MEDICAL INC. AVEA STANDARD VENTILATOR - INTERNAL COMPRESSOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. AVEA STANDARD VENTILATOR - INTERNAL COMPRESSOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA STANDARD
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The customer reported that they will not return the device for evaluation.Therefore, no root cause could be determined.However, the customer replaced the o2 cell because of the o2 cable damage, and the device ran through est (extended systems test).They tested it in accordance with mfr specifications and found to be functional.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
 
Event or Problem Description
The customer reported to vyaire medical that the avea ventilator unit alarmed high fio2 (fraction of inspired oxygen).The customer stated that he did not see that specific error in the error log but did notice the inaccuracy of the fio2 and stated that the o2 was out of range at 30 and 50% and that the o2 sense cable was damaged.Furthermore, there was no patient associated with the reported event.

Brand Name
AVEA STANDARD VENTILATOR - INTERNAL COMPRESSOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13358888
Report Number2021710-2022-15379
Device Sequence Number1647468
Product Code CBK
UDI-Device Identifier10846446000016
UDI-Public(01)10846446000016(11)20100423
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA STANDARD
Device Catalogue NumberR17310-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown